# SDR CA990812039

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 1267587
- Condition: Out Of Rig
- Location: Nr 1
- Component: Ge, CF343A
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT T/R UNLOCK LIGHT ILLUMINATED IN-FLIGHT, SYSTEM DE-ACTIVATED.  PDU RE-RIGGED.  NEXT DAY, THE UNLOCKED ON PEDESTAL, N1 AND UNSAFE MESSAGE ON EICAS.  T/R DE- ACTIVATED AGAIN.
